Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2016, 3:00 PM EDT for 5 counties in Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 3:00 PM EDT (19:00 UTC)
- Expired
- Jun 14, 2016, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA, Liberty County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 78 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:00 PM EDT | TSTM WND DMG | 1 Ese Bloomingdale, GA | WARNING POINT REPORTED TREE DOWN ON HIGHWAY 80 AT CYPRESS STREET. BOTH LANES BLOCKED. |
| Jun 14, 3:00 PM EDT | TSTM WND DMG | 1 Ese Bloomingdale, GA | WARNING POINT REPORTED TREE DOWN ON HIGHWAY 80 AT CYPRESS STREET. BOTH LANES BLOCKED. ALSO TREE DOWN ON HOUSE IN THE SAME AREA. |
| Jun 14, 3:00 PM EDT | TSTM WND DMG | Bloomingdale, GA | WARNING POINT REPORTED POWER LINES DOWN ON THE 300 BLOCK OF EAST MAIN STREET. |
| Jun 14, 3:00 PM EDT | TSTM WND DMG | Bloomingdale, GA | WARNING POINT REPORTED TREE AND POWER LINES DOWN ON CHURCH STREET BETWEEN MOORE STREET AND HIGHWAY 80. |
| Jun 14, 3:00 PM EDT | TSTM WND DMG | Bloomingdale, GA | BLOOMINGDALE FIRE DEPT REPORTS APPROX 15 TREES DOWN AND 10 HOMES DAMAGED IN AN AREA BOUND BY HWY 80...CYPRESS ST...CHESTNUT ST...AND 1 BLOCK SOUTH OF CREGOR ST. TIME ESTIMATED FROM RADAR |
| Jun 14, 3:01 PM EDT | TSTM WND DMG | 1 Se Bloomingdale, GA | WARNING POINT REPORTED TREE DOWN AT THE INTERSECTION OF CYPRESS STREET AND CREGOR STREET |
| Jun 14, 3:35 PM EDT | TSTM WND DMG | 2 Wnw Windsor Forest, GA | PUBLIC REPORTED LARGE SECTION OF HEAVY WOODEN FENCE AND TREES DOWN AT THE SAVANNAH MALL. WINDS WERE ESTIMATED AT 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
698
WUUS52 KCHS 141900
SVRCHS
GAC029-031-051-103-179-SCC013-053-142000-
/O.NEW.KCHS.SV.W.0045.160614T1900Z-160614T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
300 PM EDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 400 PM EDT
* AT 300 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF POOLER TO 6 MILES NORTHEAST OF FORT
STEWART...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND HILL...
SPRINGFIELD...PEMBROKE AND FORT PULASKI NATIONAL MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. IF THIS IS NOT POSSIBLE...AVOID OPEN OUTDOOR
SPACES AND REMAIN LOW. STAY AWAY FROM TALL OBJECTS SUCH AS TREES AND
UTILITY POLES.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3172 8122 3169 8127 3199 8175 3258 8141
3221 8067 3211 8075 3207 8083 3205 8084
3202 8081 3186 8094 3171 8110 3168 8110
TIME...MOT...LOC 1900Z 227DEG 32KT 3222 8123 3193 8151
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
518
WWUS52 KCHS 141924
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
324 PM EDT TUE JUN 14 2016
GAC029-031-051-103-179-SCC013-053-142000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
CHATHAM GA-BULLOCH GA-LIBERTY GA-BRYAN GA-EFFINGHAM GA-BEAUFORT SC-
JASPER SC-
324 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CHATHAM...BULLOCH...LIBERTY...BRYAN...EFFINGHAM...BEAUFORT AND
JASPER COUNTIES...
AT 324 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BELLINGER HILL AREA TO 6 MILES
SOUTHWEST OF RICHMOND HILL...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND HILL...
SPRINGFIELD...PEMBROKE AND FORT PULASKI NATIONAL MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3172 8122 3169 8127 3199 8175 3258 8141
3221 8067 3211 8075 3207 8083 3205 8084
3202 8081 3186 8094 3171 8110 3168 8110
TIME...MOT...LOC 1924Z 250DEG 24KT 3215 8112 3188 8139
HAIL...<.75IN
WIND...60MPH
$$278
WWUS52 KCHS 141936
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
336 PM EDT TUE JUN 14 2016
GAC031-141945-
/O.CAN.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
BULLOCH GA-
336 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3172 8122 3169 8127 3196 8171 3227 8116
3221 8067 3211 8075 3207 8083 3205 8084
3202 8081 3186 8094 3171 8110 3168 8110
TIME...MOT...LOC 1935Z 270DEG 23KT 3210 8112 3186 8122
$$
GAC029-051-103-179-SCC013-053-142000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
CHATHAM GA-LIBERTY GA-BRYAN GA-EFFINGHAM GA-BEAUFORT SC-JASPER SC-
336 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CHATHAM...LIBERTY...BRYAN...EFFINGHAM...BEAUFORT AND JASPER
COUNTIES...
AT 335 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SAVANNAH TO 7 MILES SOUTHEAST OF RICHMOND HILL...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND HILL...
WILMINGTON ISLAND...I-16/I-95 INTERCHANGE AND BELLINGER HILL AREA.
THERE HAVE ALREADY BEEN REPORTS OF SEVERAL TREES AND POWER LINES
DOWN IN THE POOLER AND BLOOMINGDALE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3172 8122 3169 8127 3196 8171 3227 8116
3221 8067 3211 8075 3207 8083 3205 8084
3202 8081 3186 8094 3171 8110 3168 8110
TIME...MOT...LOC 1935Z 270DEG 23KT 3210 8112 3186 8122
HAIL...<.75IN
WIND...60MPH
$$698
WWUS52 KCHS 141947
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
347 PM EDT TUE JUN 14 2016
GAC103-141956-
/O.CAN.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
EFFINGHAM GA-
347 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3175 8125 3182 8133 3182 8134 3183 8134
3201 8155 3217 8116 3218 8083 3211 8075
3207 8083 3205 8084 3202 8081 3186 8094
3174 8110
TIME...MOT...LOC 1946Z 232DEG 29KT 3209 8106 3188 8112
$$
GAC029-051-179-SCC013-053-142000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
CHATHAM GA-LIBERTY GA-BRYAN GA-BEAUFORT SC-JASPER SC-
347 PM EDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CHATHAM...LIBERTY...BRYAN...BEAUFORT AND JASPER COUNTIES...
AT 346 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SAVANNAH TO 11 MILES EAST OF RICHMOND HILL...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...RICHMOND HILL...
WILMINGTON ISLAND...I-16/I-95 INTERCHANGE AND BELLINGER HILL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3175 8125 3182 8133 3182 8134 3183 8134
3201 8155 3217 8116 3218 8083 3211 8075
3207 8083 3205 8084 3202 8081 3186 8094
3174 8110
TIME...MOT...LOC 1946Z 232DEG 29KT 3209 8106 3188 8112
HAIL...<.75IN
WIND...60MPH
$$843
WWUS52 KCHS 141958
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT TUE JUN 14 2016
GAC029-051-179-SCC013-053-142007-
/O.EXP.KCHS.SV.W.0045.000000T0000Z-160614T2000Z/
CHATHAM GA-LIBERTY GA-BRYAN GA-BEAUFORT SC-JASPER SC-
358 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM...LIBERTY...BRYAN...
BEAUFORT AND JASPER COUNTIES WILL EXPIRE AT 400 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3175 8125 3182 8133 3182 8134 3183 8134
3201 8155 3217 8116 3218 8083 3211 8075
3207 8083 3205 8084 3202 8081 3186 8094
3174 8110
TIME...MOT...LOC 1955Z 227DEG 32KT 3209 8106 3188 8112
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:22 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 14, 12:22 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1222 PM EDT TUE JUN 14 2016
.SYNOPSIS...
A series of upper level disturbances will affect the area through
Friday. A cold front will move through Friday night followed by
high pressure building in for the weekend. A low pressure system
may develop along the southeast US coast on Sunday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update: Extended the heat advisory to the rest of the SC coast.
Dewpoints are hovering in the mid to upper 70s in these locations.
This combined with temperatures in the lower 90s is generating
heat indices of 105 degrees and higher. The sea breeze should
bring some relief in the upcoming hours, but it will also start
to initiate convection. Everything else was left the same.
Rest of today: Upper ridging is slowly decaying while baggy mid
level troughing settles into the lower Gulf Coast Region. Low
level flow is advecting deeper moisture from the Gulf into our
area. This is verified by water vapor satellite imagery and
surface dew points across the region.
The heat and humidity will prevail until scattered afternoon
convection starts to initiate shortly. Convective coverage
remains somewhat questionable as mid level lapses remain
unimpressive and 500 mb temps are quite warm in the -5 to -6 C
range. We maintained 30 to 40 pops over inland Georgia and
bordering the CSRA. Hi-res models continue to show surface- based
capes around 3,500 J/kg and downdraft capes around 1,250 J/kg in
these locations. We think there is a decent shot for isolated
pulse thunderstorms this afternoon given the overall instability
parameters. The main threats will be damaging wind gusts from wet
microbursts and perhaps localized large hail.
Tonight: Various boundaries could keep some convection going into
the evening across southeast Georgia and perhaps inland South
Carolina but overall the coverage of showers and tstms should
become isolated by later in the evening. Overnight, most areas
should be dry but a few showers and tstms are possible not too
far off the coast late with some low level speed convergence out
there. Lows will average in the mid 70s with upper 70s to near 80
along the immediate coast. There may be patchy fog in places that
get some rain today, but no mentions in the grids at this juncture.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday looks quite active due to a baggy upper trough sitting
over the area with ample instability, little to no cap, and a
juicy airmass with precipitable water exceeding 2" in spots. The
greatest convective coverage is expected in the afternoon across
southeast GA due to deeper moisture and better upper level
shortwave energy. The sea breeze could come into play late in the
afternoon once it finally starts to push inland, more so in SC.
Bumped pops up to 50-60% during the afternoon.
Veering mid-level flow will result in some drying on Thursday
though enough instability coincident with an afternoon shortwave
should trigger scattered showers and tstms. We show the higher
pops across southeast GA closer to the deeper moisture.
Further drying expected Thursday night into Friday morning as WNW
flow strengthens ahead of the main shortwave. However a cold front
will drop into the area during the afternoon with some moisture
pooling along and ahead of it. We maintained 20-30 pops during the
day.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
There continues to be some uncertainty over the weekend regarding
the strength and position of an upper low and its associated
surface low across the southeast US. The GFS continues to show the
surface low affecting coastal NC/SC Sunday into Monday while the
ECMWF now has two consecutive trends with pulling the surface low
away from the area. We trended toward a drier solution with no
higher than 20-30 pops during the period. Both solutions would
yield unseasonably cool temps for mid June with highs only in the
low/mid 80s Saturday and Sunday.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
KCHS...VFR. The risk for afternoon showers and thunderstorms
appear minimal this afternoon, as the sea breeze pushes inland.
KSAV...Mainly VFR. Isolated to scattered convection is expected
this afternoon, which could bring brief flight restrictions.
Overnight we maintained VFR, but patchy fog is possible late if
rain falls in the area.
Extended Aviation Outlook: Brief flight restrictions are possible
due to showers and thunderstorms, mainly Wednesday through Friday.
&&
.MARINE...
A southerly flow today will veer a bit more southwest later
tonight over the waters. Light flow this morning will undergo
an uptick this afternoon as the sea breeze kicks in. A modest
surge of 15-20 kt is possible this evening to about 2 am tonight
before winds subside near shore after midnight. Otherwise, winds
will mainly be 15 kt or less with seas 2 to 3 ft seas on average.
Conditions expected to be just below Small Craft Advisory criteria
Wednesday through Friday as southwest winds blow 15-20 kt due to a
tighter gradient between Atlantic high pressure and an inland
trough. On Saturday a northeast flow will setup behind a passing
cold front. Increasing chances for advisories over the weekend due
to tightening northeast gradient.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ087-088-
099>101-114>116-118-137-138-140.
SC...Heat Advisory until 6 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...None.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...JRL
AVIATION...
MARINE...Hazardous weather outlook, Jun 14, 1:05 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 105 PM EDT TUE JUN 14 2016 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-151715- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 105 PM EDT TUE JUN 14 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-151715- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 105 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 2:22 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
222 PM EDT TUE JUN 14 2016
GAZ100-101-116-118-138-141845-
INLAND CHATHAM GA-BULLOCH GA-EFFINGHAM GA-INLAND LIBERTY GA-
INLAND BRYAN GA-
222 PM EDT TUE JUN 14 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BULLOCH...
LIBERTY...EFFINGHAM AND BRYAN COUNTIES UNTIL 245 PM EDT...
AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF FORT STEWART...MOVING
NORTHEAST AT 15 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SAVANNAH...POOLER...PEMBROKE...BAY...LANIER...PORT WENTWORTH...BLOOMINGDALE
AND GUYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3244 8150 3218 8113 3189 8152 3208 8172
3209 8172 3210 8173 3210 8174
TIME...MOT...LOC 1822Z 232DEG 13KT 3199 8152Special weather statement, Jun 14, 2:53 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
253 PM EDT TUE JUN 14 2016
GAZ101-116-118-138-SCZ047-048-051-141945-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND LIBERTY GA-INLAND BRYAN GA-
BEAUFORT SC-INLAND JASPER SC-COASTAL JASPER SC-
253 PM EDT TUE JUN 14 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...LIBERTY...
EFFINGHAM...BRYAN...BEAUFORT AND JASPER COUNTIES UNTIL 345 PM EDT...
AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLOOMINGDALE TO
6 MILES WEST OF RICHMOND HILL...AND MOVING EAST AT 25 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SAVANNAH...POOLER...BLUFFTON...RICHMOND HILL...I-16/I-95 INTERCHANGE...
RINCON...GARDEN CITY AND PORT WENTWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS AND MAY LEAD
TO FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3235 8142 3232 8091 3190 8122 3188 8150
TIME...MOT...LOC 1853Z 250DEG 23KT 3215 8127 3197 8141The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:50 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 14 hr |
| Jun 14, 2:19 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long, McIntosh | 56 min |
| Jun 14, 2:22 PM EDT | Special Weather Statement | CHS | Bryan | 23 min |
| Jun 14, 2:49 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, McIntosh | 56 min |
| Jun 14, 2:53 PM EDT | Special Weather Statement | CHS | Bryan | 52 min |
| Jun 14, 3:05 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jun 14, 4:45 PM EDT | Special Weather Statement | CHS | Berkeley | 45 min |
| Jun 14, 5:01 PM EDT | Special Weather Statement | CHS | Dorchester | 44 min |
| Jun 14, 5:28 PM EDT | Special Weather Statement | CHS | Berkeley | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.